Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 374, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 30, 2005, 4:43 AM CDT for Forrest County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2005, 4:43 AM CDT (09:43 UTC)
- Expired
- Apr 30, 2005, 5:30 AM CDT
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Forrest County, MS
The radar
The Mobile radar (KMOB), 112 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 2:40 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 352 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 300942 SVRJAN MSC035-301030- /O.NEW.KJAN.SV.W.0374.050430T0943Z-050430T1030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 443 AM CDT SAT APR 30 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL FORREST COUNTY IN SOUTHEAST MISSISSIPPI * UNTIL 530 AM CDT * AT 443 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 16 MILES WEST OF BROOKLYN...OR ABOUT 16 MILES SOUTH OF WEST HATTIESBURG...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BROOKLYN BY 500 AM CDT A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. LAT...LON 3126 8935 3098 8934 3100 8915 3130 8914 $$ CME
1 follow-up statement
000 WWUS54 KJAN 301000 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 500 AM CDT SAT APR 30 2005 MSC035-301030- /O.CON.KJAN.SV.W.0374.000000T0000Z-050430T1030Z/ FORREST MS- 500 AM CDT SAT APR 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 AM CDT FOR CENTRAL FORREST COUNTY... AT 454 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR BROOKLYN...OR ABOUT 13 MILES SOUTHWEST OF NEW AUGUSTA... MOVING EAST AT 40 MPH. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. LAT...LON 3126 8935 3098 8934 3100 8915 3130 8914 $$ CME
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 4:15 AM CDT, 28 minutes earlier.
Area forecast discussion, Apr 30, 4:15 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 415 AM CDT SAT APR 30 2005 .SHORT TERM...DID NOT MAKE ANY MAJOR ADJUSTMENTS TO THE FIRST 24 HOURS. ADJUSTED THE PRE FIRST PERIOD TO SHOW THE CONTINUED RAIN. A LINE OF STRONG THUNDERSTORMS CONTINUES TO MOVE THROUGH THE AREA...WITH A SECOND AREA OF STORMS MOVING UP FROM THE SOUTH. 3HR PRESSURE FALLS OVER THE SOUTHEAST WERE FROM 1 TO 3 MB ACCORDING TO THE RUC AND THE STORMS WERE DEVELOPING AND MOVING OVER THAT AREA. THERE WAS LITTLE TO NO DEVELOPMENT BEHIND THE LINE...SO STILL QUESTIONING THE CONVECTION DEVELOPING IN THE AFTERNOON WITH THE ETA. THE BOUNDARY SEEMS A BIT SLOWER ON THE ETA...WITH A WAVE DEVELOPING AND MORE SHOWERS AND THUNDERSTORMS BREAKING OUT OVER THE SOUTHEAST ZONES. RIGHT NOW WILL CONTINUE WITH THE GFS...THE RUC HAD A SIMILAR SOLUTION. EXPECTING THE BOUNDARY TO MOVE THROUGH THE AREA BRINGING AN AREA OF CLOUDS...BUT NOT LOOKING FOR MUCH RAIN AND NO CONVECTION. STABLE DRIER AIR WAS ALREADY MOVING INTO THE NORTHWEST WITH NORTHWEST WINDS AND DEWPOINTS ALREADY IN THE UPPER 58S. THE BOUNDARY APPEARS FROM DRT TO SHV TO PBF TO MEM AND SO ON. LOOKING FOR WINDS TO PICK UP FOR A LITTLE WHILE BEHIND THE BOUNDARY...BUT NOT QUITE REACHING LWY...10 TO 20MPH SHOULD BE GOOD. TEMPS WERE GOOD ALTHOUGH MODELS WERE HINTING AT A FEW BREAKS IN THE CLOUDS THIS AFTERNOON. DECIDED TO MAINTAIN NEAR 70 EVERYWHERE BUT SOUTHEAST...BUT WOULD NOT BE SURPRISED IF A FEW BREAKS IN THE CLOUDS HELPED TEMPS REACH THE MID 70S EVERYWHERE. ONCE THE SQUALL LINE MOVES EAST...EXPECTING THE REST OF THE PERIOD TO BE QUIET. AT THIS RATE STILL LOOKING FOR STRONG STORMS TO END AROUND 12Z OR BE OVER THE EASTERN MOST TIER OF COUNTIES. DEWPOINTS WILL FALL THROUGH THE DAY...WITH NORTHWESTERN ZONES POSSIBLY FALLING TO NEAR 40...SO LOWER TO MID 40 TEMPS WERE GOOD FOR TONIGHT. /LM 07/ ALTHOUGH PLENTY OF SUNSHINE IS EXPECTED SUNDAY AS SFC HIGH PRESSURE SPREADS OVER THE REGION FROM THE NORTHWEST...COOLER THAN NORMAL TEMPERATURES WILL CONTINUE THROUGH SUNDAY AND INTO MONDAY. THE ONTARIO UPPER VORTEX WILL ALSO CONTINUE TO INFLUENCE OUR REGION... SENDING DISTURBANCES OUR WAY AS IT LIFTS NE ACROSS QUEBEC THROUGH MID WEEK. THESE DISTURBANCES WILL TRIGGER DAILY SHOWERS AND THUNDERSTORMS ALONG A QUASI-STATIONARY BOUNDARY THAT WILL GRADUALLY DRIFT SOUTH THROUGH MID WEEK. MOST OF THE PCPN WILL REMAIN NORTH OF OUR CWA MONDAY BUT A FEW SHOWERS MAY EDGE INTO OUR NORTHWEST ZONES AFTER MIDNIGHT MONDAY. THE BOUNDARY WILL DRIFT SOUTH INTO CENTRAL MISSISSIPPI TUESDAY SHIFTING THE BEST CHANCES FOR RAIN TO THE SOUTHERN HALF OF THE CWA. /MME 22/ .LONG TERM...SIGNIFICANT DIFFERENCES IN THE MODELS CONTINUE THROUGH THE LONG TERM AND INCREASE THE UNCERTAINTY IN THE FCST BUT THE OVERALL PATTERN LOOKS WET. COOLER THAN NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD AS WELL. THE ECMWF IS STRONGER WITH THE SHORTWAVE AND DEEPER WITH THE SFC LOW THAT WILL MOVE ALONG THE BOUNDARY THURSDAY THAN THE GFS. THE GFS APPEARS TO BE TOO FAR SOUTH WITH THE BOUNDARY AND TOO LIGHT WITH THE QPF. WL CONTINUE TREND OF CHANCE POPS THROUGH THE PERIOD WITH THE BOUNDARY MEANDERING ACROSS THE SOUTHERN PORTIONS OF OUR CWA. HIGHEST POPS WILL BE CARRIED IN THE SOUTH. SHORTWAVE RIDGING MAY LIMIT PCPN DEVELOPMENT FRIDAY BUT THIS WILL SHIFT EAST FOR SATURDAY AS A SHORTWAVE TROUGH APPROACHES THE DELTA REGION AND ENHANCES PCPN DEVELOPMENT. /MME 22/ && .AVIATION....THROUGH 15Z EXPECT SHOWERS AND A FEW THUNDERSTORMS TO CONTINUE AROUND HBG AND MEI. HEAVY RAIN MAY REDUCE VIS TO 1SM AND CLOUD HEIGHTS TO NEAR 1000FT. STRATUS WAS MOVING IN BEHIND THE RAIN...WITH HEIGHTS FROM 500 TO 800 EXPECTED TO CONTINUE THROUGH 15Z ALSO. WINDS FROM 12 TO 18 KTS ARE EXPECTED THROUGH THE DAY...MAY SEE A FEW GUSTS AS THE FRONT GOES THROUGH. CLOUDS SHOULD BEGIN TO LIFT THIS MORNING WITH ALL SITES WITH VFR/MVFR CONDITIONS BY 18Z. EXPECTING ALL SITES TO BE CLEAR BY 06Z. WINDS SHOULD STAY UP WILL NOT INCLUDE ANY OBSTRUCTIONS TO VIS. /LM 07 && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 48 74 48 / 10 10 10 10 MERIDIAN 73 47 73 45 / 30 10 10 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 07/22
Hazardous weather outlook, Apr 30, 3:23 AM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 323 AM CDT SAT APR 30 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 010823- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 323 AM CDT SAT APR 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT ACROSS EAST LOUISIANA AND MUCH OF MISSISSIPPI. SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE ALONG AND EAST OF A LINE FROM PORT GIBSON TO YAZOO CITY TO EUPORA MISSISSIPPI. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR AREAS ALONG AND SOUTH OF HIGHWAY 84. THE COMBINATION OF MOISTURE... INSTABILITY AND STRONG WINDS HAS LEAD TO THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS. TORNADOES... NICKEL SIZED HAIL OR LARGER...AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR WILL BE POSSIBLE WITH THESE STORMS. THE LINE OF THUNDERSTORMS WILL CONTINUE TO TRACK EAST ACROSS THE AREA THROUGH MID MORNING. ...FLOODING... PONDING OF WATER WILL BE POSSIBLE FOR AREAS ALONG AND EAST OF A LINE FROM NATCHEZ TO JACKSON TO EUPORA THROUGH TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA...PRODUCING HEAVY RAINFALL. PERIODS OF HEAVY IN A SHORT PERIOD OF TIME WILL CAUSE WATER TO COLLECT ON ROADWAYS AND IN OTHER LOW LYING AREAS. RAINFALL RATES WERE AVERAGING 1 TO 2 INCHES PER HOUR AND WILL CONTINUE AT THOSE RATES OR HIGHER AS THE LINE OF THUNDERSTORMS MOVE EAST. MOTORISTS SHOULD AVOID AREAS WHERE WATER COVERS THE ROADWAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE REQUESTED TONIGHT. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Apr 29, 11:03 PM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1103 PM CDT FRI APR 29 2005 MSZ018-300515- BOLIVAR MS- THE NATIONAL WEATHER SERVICE HAS ALLOWED TORNADO WATCH 211 TO EXPIRE FOR THE FOLLOWING LOCATION... IN NORTHWEST MISSISSIPPI BOLIVAR THIS INCLUDES THE CITIES OF...CLEVELAND. ARZ074>075-LAZ007>009-015>016-023>026- -MSZ019-025>051-053>056-059>063-301000- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA-ADAMS MS- ATTALA MS-CARROLL MS-CHOCTAW MS-CLAIBORNE MS-CLAY MS- COPIAH MS-FRANKLIN MS-GRENADA MS-HINDS MS-HOLMES MS- HUMPHREYS MS-ISSAQUENA MS-JEFFERSON MS-KEMPER MS- LAWRENCE MS-LEAKE MS-LEFLORE MS-LINCOLN MS-LOWNDES MS- MADISON MS-MONTGOMERY MS-NESHOBA MS-NEWTON MS- NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS- SIMPSON MS-SMITH MS-SUNFLOWER MS-WARREN MS- WASHINGTON MS-WEBSTER MS-WINSTON MS-YAZOO MS- TORNADO WATCH NUMBER 213 REMAINS VALID UNTIL 5 AM CDT FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 37 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS HOLMES HUMPHREYS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH YAZOO IN EAST CENTRAL MISSISSIPPI KEMPER NESHOBA NEWTON NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA IN NORTHWEST MISSISSIPPI SUNFLOWER WASHINGTON IN SOUTH CENTRAL MISSISSIPPI LAWRENCE LINCOLN IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...GREENWOOD... WEST POINT...COLUMBUS...TALLULAH...BROOKHAVEN...WINNSBORO... ROLLING FORK...ANGUILLA...NATCHEZ...MAGEE...MENDENHALL... KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...MORTON... RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH... CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...JACKSON... PORT GIBSON...MACON...BROOKSVILLE...NEWTON...UNION...DECATUR... CONEHATTA...GRENADA...STARKVILLE...LAKE PROVIDENCE...FAYETTE... DERMOTT...LAKE VILLAGE...EUDORA...PHILADELPHIA...PEARL RIVER... MONTICELLO...NEW HEBRON...WINONA...INDIANOLA...RULEVILLE... VAIDEN...NORTH CARROLLTON...CARROLLTON...BASTROP...ACKERMAN... WEIR...EUPORA...MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...BELZONI...ISOLA...GREENVILLE...MAYERSVILLE... LOUISVILLE...BUDE...ROXIE...MEADVILLE...CARTHAGE...OAK GROVE... EPPS...DE KALB...SCOOBA...VIDALIA...FERRIDAY...WEST FERRIDAY... JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH AND WATERPROOF.
Special weather statement, Apr 30, 2:01 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 201 AM CDT SAT APR 30 2005 ARZ074>075-LAZ007>009-015-MSZ019-025>026-034>035-040>041-300801- ASHLEY AR-CHICOT AR-EAST CARROLL LA-MOREHOUSE LA- RICHLAND LA-WEST CARROLL LA-GRENADA MS-HUMPHREYS MS- ISSAQUENA MS-LEFLORE MS-SHARKEY MS-SUNFLOWER MS- WASHINGTON MS- THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 213 FOR THE FOLLOWING AREAS IN ARKANSAS THIS CANCELS 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS CANCELS 4 COUNTIES IN NORTHEAST LOUISIANA EAST CARROLL MOREHOUSE RICHLAND WEST CARROLL IN MISSISSIPPI THIS CANCELS 7 COUNTIES IN CENTRAL MISSISSIPPI HUMPHREYS IN NORTH CENTRAL MISSISSIPPI GRENADA LEFLORE IN NORTHWEST MISSISSIPPI SUNFLOWER WASHINGTON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT... HAMBURG...WEST CROSSETT...GREENWOOD...ROLLING FORK...ANGUILLA... RAYVILLE...DELHI...GRENADA...LAKE PROVIDENCE...DERMOTT... LAKE VILLAGE...EUDORA...INDIANOLA...RULEVILLE...BASTROP... MAYERSVILLE...BELZONI...ISOLA...GREENVILLE...OAK GROVE AND EPPS. LAZ016-023>026-MSZ027>033-036>039-042>051-053>056-059>063-301000- CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA- TENSAS LA-ADAMS MS-ATTALA MS-CARROLL MS-CHOCTAW MS- CLAIBORNE MS-CLAY MS-COPIAH MS-FRANKLIN MS-HINDS MS- HOLMES MS-JEFFERSON MS-KEMPER MS-LAWRENCE MS-LEAKE MS- LINCOLN MS-LOWNDES MS-MADISON MS-MONTGOMERY MS- NESHOBA MS-NEWTON MS-NOXUBEE MS-OKTIBBEHA MS-RANKIN MS- SCOTT MS-SIMPSON MS-SMITH MS-WARREN MS-WEBSTER MS- WINSTON MS-YAZOO MS- TORNADO WATCH NUMBER 213 REMAINS VALID UNTIL 5 AM CDT FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 5 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA FRANKLIN MADISON TENSAS IN MISSISSIPPI THIS WATCH INCLUDES 30 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS HOLMES LEAKE MADISON RANKIN SCOTT SIMPSON SMITH YAZOO IN EAST CENTRAL MISSISSIPPI KEMPER NESHOBA NEWTON NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA IN SOUTH CENTRAL MISSISSIPPI LAWRENCE LINCOLN IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... WEST POINT...COLUMBUS...TALLULAH...BROOKHAVEN...WINNSBORO... NATCHEZ...MAGEE...MENDENHALL...KOSCIUSKO...PEARL...BRANDON... RICHLAND...FOREST...MORTON...VICKSBURG...TAYLORSVILLE...RALEIGH... CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...FAYETTE... PORT GIBSON...MACON...BROOKSVILLE...NEWTON...UNION...DECATUR... CONEHATTA...DE KALB...SCOOBA...STARKVILLE...PHILADELPHIA... PEARL RIVER...MONTICELLO...NEW HEBRON...WINONA...VAIDEN... NORTH CARROLLTON...CARROLLTON...ACKERMAN...WEIR...EUPORA... MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...JACKSON...LOUISVILLE...BUDE...ROXIE...MEADVILLE... CARTHAGE...VIDALIA...FERRIDAY...WEST FERRIDAY...JONESVILLE... HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF.
Special weather statement, Apr 30, 2:49 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 249 AM CDT SAT APR 30 2005 MSZ031-038>039-043>046-048>051-053>056-059>063-301500- ADAMS MS-CLAIBORNE MS-COPIAH MS-FRANKLIN MS-HINDS MS- JEFFERSON MS-KEMPER MS-LAWRENCE MS-LEAKE MS-LINCOLN MS- LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS- RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS-WINSTON MS- THE NATIONAL WEATHER SERVICE HAS REPLACED A PORTION OF TORNADO WATCH 213 WITH TORNADO WATCH 214 IN EFFECT UNTIL 10 AM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THE NEW WATCH INCLUDES 20 COUNTIES IN CENTRAL MISSISSIPPI COPIAH HINDS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH IN EAST CENTRAL MISSISSIPPI KEMPER NESHOBA NEWTON NOXUBEE WINSTON IN NORTHEAST MISSISSIPPI LOWNDES IN SOUTH CENTRAL MISSISSIPPI LAWRENCE LINCOLN IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... COLUMBUS...BROOKHAVEN...NATCHEZ...MAGEE...MENDENHALL...PEARL... BRANDON...RICHLAND...FOREST...MORTON...CARTHAGE...TAYLORSVILLE... RALEIGH...CRYSTAL SPRINGS...HAZLEHURST...WESSON...FAYETTE... PORT GIBSON...MACON...BROOKSVILLE...NEWTON...UNION...DECATUR... CONEHATTA...DE KALB...SCOOBA...PHILADELPHIA...PEARL RIVER... MONTICELLO...NEW HEBRON...JACKSON...LOUISVILLE...BUDE... ROXIE AND MEADVILLE. LAZ016-023>026-MSZ027>030-032>033-036>037-042-047 -300900- CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA- TENSAS LA-ATTALA MS-CARROLL MS-CHOCTAW MS-CLAY MS- HOLMES MS-MONTGOMERY MS-OKTIBBEHA MS-WARREN MS- WEBSTER MS-YAZOO MS- THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 213 FOR THE FOLLOWING AREAS IN LOUISIANA THIS CANCELS 5 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA FRANKLIN MADISON TENSAS IN MISSISSIPPI THIS CANCELS 10 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW HOLMES YAZOO IN NORTH CENTRAL MISSISSIPPI CARROLL MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI CLAY OKTIBBEHA IN WEST CENTRAL MISSISSIPPI WARREN THIS INCLUDES THE CITIES OF...VICKSBURG...WEST POINT...TALLULAH... WINNSBORO...KOSCIUSKO...YAZOO CITY...STARKVILLE...DURANT... TCHULA...LEXINGTON...PICKENS...GOODMAN...WINONA...VAIDEN... NORTH CARROLLTON...CARROLLTON...ACKERMAN...WEIR...EUPORA... MABEN...MATHISTON...VIDALIA...FERRIDAY...WEST FERRIDAY... JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH AND WATERPROOF. MSZ052-057>058-064>066-072>074-301500- CLARKE MS-COVINGTON MS-FORREST MS-JASPER MS- JEFFERSON DAVIS MS-JONES MS-LAMAR MS-LAUDERDALE MS- MARION MS- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 214 IN EFFECT UNTIL 10 AM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 9 COUNTIES IN EAST CENTRAL MISSISSIPPI CLARKE JASPER LAUDERDALE IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR THIS INCLUDES THE CITIES OF...LAUREL...BAY SPRINGS...HEIDELBERG... QUITMAN...STONEWALL...SHUBUTA...PRENTISS...BASSFIELD...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...MERIDIAN...COLLINS... MOUNT OLIVE AND HATTIESBURG.
Local storm report, Apr 30, 3:58 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
358 AM CDT SAT APR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM HAIL 8 S BAY SPRINGS 31.86N 89.28W
04/30/2005 0.50 INCH JASPER MS EMERGENCY MNGR
EOC REPORTED HALF-INCH HAIL 8 MILES SOUTH OF BAY SPRINGS
ON HWY 15.
&&
MUELLERLocal storm report, Apr 30, 4:08 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 AM CDT SAT APR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM HAIL ROSE HILL 32.14N 88.99W
04/30/2005 1.00 INCH JASPER MS LAW ENFORCEMENT
SO HAD 2 CITIZEN REPORTS OF QUARTER-SIZED HAIL IN CITY OF
ROSE HILL.
&&
MUELLERSpecial weather statement, Apr 30, 4:36 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 436 AM CDT SAT APR 30 2005 MSZ031-038>039-043>045-048>050-053>054-059>061-301045- ADAMS MS-CLAIBORNE MS-COPIAH MS-FRANKLIN MS-HINDS MS- JEFFERSON MS-LEAKE MS-LOWNDES MS-MADISON MS-NESHOBA MS- NOXUBEE MS-RANKIN MS-SCOTT MS-WINSTON MS- THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 214 FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS CANCELS 14 COUNTIES IN CENTRAL MISSISSIPPI COPIAH HINDS LEAKE MADISON RANKIN SCOTT IN EAST CENTRAL MISSISSIPPI NESHOBA NOXUBEE WINSTON IN NORTHEAST MISSISSIPPI LOWNDES IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... COLUMBUS...NATCHEZ...PEARL...BRANDON...RICHLAND...FOREST... MORTON...CARTHAGE...JACKSON...PORT GIBSON...MACON...BROOKSVILLE... FAYETTE...CRYSTAL SPRINGS...HAZLEHURST...WESSON...PHILADELPHIA... PEARL RIVER...LOUISVILLE...BUDE...ROXIE AND MEADVILLE. MSZ046-051>052-055>058-062>066-072>074-301500- CLARKE MS-COVINGTON MS-FORREST MS-JASPER MS- JEFFERSON DAVIS MS-JONES MS-KEMPER MS-LAMAR MS- LAUDERDALE MS-LAWRENCE MS-LINCOLN MS-MARION MS- NEWTON MS-SIMPSON MS-SMITH MS- TORNADO WATCH NUMBER 214 REMAINS VALID UNTIL 10 AM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 15 COUNTIES IN CENTRAL MISSISSIPPI SIMPSON SMITH IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NEWTON IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR THIS INCLUDES THE CITIES OF...BROOKHAVEN...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...PRENTISS...BASSFIELD...LAUREL... BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL...SHUBUTA... NEWTON...UNION...DECATUR...CONEHATTA...DE KALB...SCOOBA... COLUMBIA...MONTICELLO...NEW HEBRON...MERIDIAN... WEST HATTIESBURG...LUMBERTON...PURVIS...COLLINS... MOUNT OLIVE AND HATTIESBURG. 22
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:47 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 43 min |
| Apr 29, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 63 min |
| Apr 29, 8:33 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 28 min |
| Apr 29, 8:59 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 31 min |
| Apr 29, 9:15 PM CDT | Tornado Warning | JAN | Leflore, Sunflower | 45 min |
| Apr 29, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 53 min |
| Apr 29, 10:00 PM CDT | Tornado Warning | JAN | Carroll, Leflore | 49 min |
| Apr 29, 10:03 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 24 min |
| Apr 29, 10:47 PM CDT | Tornado Warning | JAN | Grenada, Montgomery, Webster | 28 min |
| Apr 29, 11:03 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 27 min |
| Apr 29, 11:12 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 48 min |
| Apr 30, 12:14 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Washington | 46 min |
| Apr 30, 12:24 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 51 min |
| Apr 30, 12:34 AM CDT | Tornado Warning | JAN | Holmes, Humphreys | 41 min |
| Apr 30, 12:51 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey | 31 min |
| Apr 30, 12:52 AM CDT | Tornado Warning | JAN | Carroll, Holmes | 23 min |
| Apr 30, 12:59 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 46 min |
| Apr 30, 1:11 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 31 min |
| Apr 30, 1:22 AM CDT | Tornado Warning | JAN | Carroll, Montgomery | 23 min |
| Apr 30, 1:27 AM CDT | Tornado Warning | JAN | Attala, Holmes | 33 min |
| Apr 30, 1:47 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 43 min |
| Apr 30, 1:49 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 41 min |
| Apr 30, 2:00 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 60 min |
| Apr 30, 2:14 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 61 min |
| Apr 30, 2:16 AM CDT | Tornado Warning | JAN | Choctaw, Oktibbeha | 44 min |
| Apr 30, 2:19 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 41 min |
| Apr 30, 2:33 AM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 42 min |
| Apr 30, 2:40 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 35 min |
| Apr 30, 2:43 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 62 min |
| Apr 30, 2:49 AM CDT | Severe Thunderstorm Warning | JAN | Covington | 41 min |
| Apr 30, 2:55 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 20 min |
| Apr 30, 3:10 AM CDT | Tornado Warning | JAN | Covington, Jones | 65 min |
| Apr 30, 3:15 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 30 min |
| Apr 30, 3:20 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 55 min |
| Apr 30, 3:26 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 34 min |
| Apr 30, 3:47 AM CDT | Tornado Warning | JAN | Marion | 43 min |
| Apr 30, 3:53 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 16 min |
| Apr 30, 3:57 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 63 min |
| Apr 30, 3:58 AM CDT | Severe Thunderstorm Warning | JAN | Jasper | 47 min |
| Apr 30, 4:17 AM CDT | Tornado Warning | JAN | Lamar | 43 min |
| Apr 30, 4:19 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 56 min |
| Apr 30, 4:21 AM CDT | Severe Thunderstorm Warning | JAN | Forrest | 39 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.